It is currently Wed Aug 23, 2017 5:54 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Wed Jun 03, 2015 6:30 pm 
Offline
New Poster
New Poster

Joined: Wed Jun 03, 2015 6:13 pm
Posts: 1
Well I've been on suboxone for the past 4 years. I'm down to 2mg. I'm just done taking them. Yes i haven't used other drugs. But the suboxone is a nightmare of its own. Bad sleeping. Intimacy issues ect. So I'm just stopping not going back to the drs. I'm tired of wasting money. Driving. Yes it's a low dose. But depending on the person it could be easy withdrawal symptoms. Or vicious symptoms. I quit opiates before. Was clean for 5 years till i got sick with diverticulitis. This is the first time I've tapered to something so low. Before it would be straight cold turkey with nothing to ease any of the symptoms. I've put in for 2 weeks vacation. I wanna get this over with and never look back. Just wanted some tips on nausea. Restless leg. Diarrhea/constipation. Headaches. Kinda a care package of what's preferred. Yea i can guess and may get stuff that doesn't work as good. Just want other ideas to make the right choices. Its a terrifying thing to deal with. Id think id be used to it by now. But its just as terrifying as ever. Especially now that i have something to lose. You can get used to taking the drugs. But you can never get used to stopping them. Any thoughts would help. Thanks for your time.


Top
 Profile  
 
PostPosted: Thu Jun 04, 2015 9:27 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4140
I know that clonidine and imodium can be used to treat withdrawal, so you might want to start there. Clonidine is a prescription medication and is typically prescribed for high blood pressure. Do you have a general physician who could prescribe clonidine for you given the special circcumstances?

Do keep us posted regarding your progress and good luck!!

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
PostPosted: Thu Jun 04, 2015 11:13 pm 
Offline
Average Poster
Average Poster

Joined: Sat May 30, 2015 4:09 pm
Posts: 10
I would also try to force yourself to keep your mind occupied as much as possible even if it is very hard to force yourself. Exercise, walks, anything that can get you doing stuff and not sitting around. That was the most important thing for me because it is too easy to not do anything and takes a lot to force yourself to do something when in withdrawal but it is so worth it. You got this!


Top
 Profile  
 
Our Sponsors
PostPosted: Fri Jun 05, 2015 12:20 am 
Offline
6 Months or More
6 Months or More

Joined: Thu Feb 19, 2015 6:44 pm
Posts: 294
Location: Southern Ohio
When you are alone, that is when it is the worst. You can always pick up the Bible and start in the Old Testament and start from the beginning. It is a great History book! Play brain games. The answer is keeping your mind busy, then you won't think about it. I used to play Sodoku. It really makes your brain think. Hours will pass before you know it.
Also, Gabapentin will help with the Restless Legs.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group